That's a question for your Dr. 1) Did she diagnose you with Lupus? It doesn't sound like it. 2) Does the Dr say it's drug-induced Lupus? Doesn't sound like that either. 3) Or does your current Humira or Remicade treatment look like it's leading toward Lupus-like symptoms?
It seems to me that most of the symtoms you mention can be regular symptoms of Crohns, please check with that forum to see if that is true.
The meds most often associated with drug-induced Lupus are:
* procainamide (Pronestyl)
* hydralazine (Apresoline)
* quinidine (Quinaglute).
Here is the link to the Lupus Organization discussion on the topic: www.lupus.org/webmodules/webarticlesnet/templates/new_aboutaffects.aspx?articleid=377&zoneid=17
For other medications, the risk is less than 1% that they will induce Lupus.
Please do not stop your medications
on your own to test for changes. Only your Dr who is familiar with all your conditions and all your medications is qualified to make those decisions. Stopping some medications abruptly can be extremely dangerous, even life-threatening.
Best wishes for prompt control of your symptoms!
Lynnwood, Lupus & Sjogren's ModeratorDIAGNOSING-LUPUS & LUPUS-RESOURCES
"Life is far too important to be taken seriously" - Oscar Wilde